Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vitamines+VL
Jul 10, 2005

Dear Docters,

I have a question for my girfriend who lives in Thailand and get the following medicine:Gpovir S 30 ( have (nevirapine + 3TC + d4T)). Now her viral load is going up to 3070 and also her CD 4 is going up. She eats every day multivitamine also from the brand Centrum. Her docter don t know this, but is it possible that her vitamine makes her VL is going up or not. Hope to get your answer as soon as possible, regards, Naam

Response from Dr. Wohl

I doubt Centrum vitamins are playing any role, especially if she is just taking one a day. High doses of some vitamins can lead to drug-drug interactions with HIV medications but in this case I would be looking to some other cause.

DW



Previous
lymphedema
Next
hiv and infertility

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement